MathSciNet Relay Station
MathSciNet bibliographic data
MR2983134 34C37 (37J45 70H05 70K44)
Janczewska, Joanna; Maksymiuk, Jakub Homoclinic orbits for a class of singular second order Hamiltonian systems in ${\Bbb R}\sp 3$. Cent. Eur. J. Math. 10 (2012), no. 6, 1920–1927.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement